Alert archive / Tennessee / Tornado Warnings in 2013

Tornado Warning 16, NWS Nashville, TN

January 30, 20135 counties in Tennessee

NWS Nashville, TN issued this tornado warning at Jan 30, 2013, 3:35 AM CST for 5 counties in Tennessee. It was in force for 40 min. 28 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 30, 2013, 3:35 AM CST (09:35 UTC)
Expired
Jan 30, 2013, 4:15 AM CST
In force
40 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Macon County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 49 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 3:37 AM CSTTSTM WND DMG12 Ne Gallatin, TNTREES DOWN IN A LINE ON ALEXANDER ROAD
Jan 30, 3:37 AM CSTTSTM WND DMG8 Nw Lebanon, TNWOODS FERRY RD. BLOCKED BY TREES
Jan 30, 3:37 AM CSTTORNADO9 Ne Gallatin, TNAN EF0 TORNADO TOUCHED DOWN 2 MILES SOUTHWEST OF BETHPAGE ALONG ALEXANDER LANE THEN MOVED EAST BEFORE LIFTING IN FAR NORTHWEST TROUSDALE COUNTY EAST OF GRAVEL HILL ROAD. SEVERAL HOMES AND OUTBUILDINGS RECEIVED MINOR ROOF DAMAGE AND NUMEROUS TREES WERE SNAPPED
Jan 30, 3:38 AM CSTTORNADO4 E Gallatin, TNA BRIEF WEAK TORNADO KNOCKED DOWN A FEW TREES NEAR THE ENTRANCE TO BLEDSOE CREEK STATE PARK EAST OF GALLATIN.
Jan 30, 3:38 AM CSTTORNADO5 E Gallatin, TNA BRIEF WEAK TORNADO KNOCKED DOWN A FEW TREES NEAR THE ENTRANCE TO BLEDSOE CREEK STATE PARK EAST OF GALLATIN.
Jan 30, 3:39 AM CSTTORNADO5 E Gallatin, TNA BRIEF WEAK TORNADO KNOCKED DOWN A FEW TREES.
Jan 30, 3:39 AM CSTTORNADO6 Ene Gallatin, TNA BRIEF WEAK TORNADO KNOCKED DOWN A FEW TREES NEAR HIGHWAY 25 AND HARSH LANE.
Jan 30, 3:40 AM CSTTSTM WND DMG5 Nne Mount Juliet, TNTREES DOWN AND BLOCKING OLD LAGUARDO RD
Jan 30, 3:40 AM CSTTSTM WND DMG6 Nne Lebanon, TNTREES DOWN ALONG BURFORD RD. BETWEEN BELOTES FERRY AND CEDAR GROVE.
Jan 30, 3:40 AM CSTTSTM WND DMG7 Nne Lebanon, TNPORCHES OFF HOUSES AND TREES DOWN ACROSS ROADS NEAR THE TROUSDALE WILSON COUNTY LINE.
Jan 30, 3:40 AM CSTTORNADO5 N Lebanon, TNINITIAL DAMAGE WAS NOTED ALONG MANN ROAD IN NORTHERN WILSON COUNTY WHERE NUMEROUS TREES WERE SNAPPED AND MINOR ROOF DAMAGE WAS NOTED. INTERMITTENT DAMAGE CONSISTING OF HUNDREDS OF SNAPPED AND UPROOTED TREES AND SOME PROPERTY DAMAGE CONTINUED NORTHEAST FOR OVER
Jan 30, 3:42 AM CSTTORNADO7 Nw Hartsville, TNAN EF0 TORNADO TOUCHED DOWN 4 MILES EAST-SOUTHEAST OF BETHPAGE IN EASTERN SUMNER COUNTY BEFORE LIFTING IN FAR NORTHWEST TROUSDALE COUNTY. NUMEROUS TREES WERE SNAPPED OR UPROOTED IN ALL DIRECTIONS ALONG WOLF HILL ROAD AND GRAVEL HILL ROAD AND ONE SMALL SHED WAS
Jan 30, 3:43 AM CSTTSTM WND DMG5 Nw Hartsville, TNNWS STORM SURVEY TEAM FOUND TREES TWISTED AND STRUCTURAL DAMAGE TO HOUSE AND NUMEROUS OUT BUILDINGS AND BARNS THE RESULT OF STRAIGHT LINE WIND DAMAGE.
Jan 30, 3:43 AM CSTTSTM WND DMG5 Nw Hartsville, TNTREES TWISTED AND STRUCTURAL DAMAGE TO HOUSE AND NUMEROUS OUT BUILDINGS AND BARNS.
Jan 30, 3:45 AM CSTTSTM WND DMG7 Sw Hartsville, TNTREE DOWN ON A HOUSE AT 1413 N. DICKERSON CHAPEL RD. ABOUT 25 OTHER TREES TWISTED AND UPROOTED.
Jan 30, 3:47 AM CSTTORNADO7 N Hartsville, TNDOZENS OF TREES WERE SNAPPED...A COUPLE OLDER BARNS WERE DESTROYED... AND AN OUTBUILDING WAS DAMAGED ALONG AN APPROXIMATE 1 MILE PATH OVER FAR SOUTHWESTERN MACON COUNTY.
Jan 30, 3:50 AM CSTTSTM WND DMG4 Ese Hartsville, TNNUMEROUS TREES UPROOTED AT 11895 HIGHWAY 25 E NEAR SMITH COUNTY LINE.
Jan 30, 3:51 AM CSTTSTM WND DMG8 E Hartsville, TNTREES DOWN AND ROOF DAMAGE REPORTED IN DIXON SPRINGS
Jan 30, 3:51 AM CSTTSTM WND DMGHartsville, TNSEVERAL TREES WERE DOWNED ACROSS THE COUNTY.
Jan 30, 3:56 AM CSTTSTM WND DMGLebanon, TNPARTIAL ROOF BLOWN OFF 1400 BLOCK OF WEST MAIN STREET. WILSON COUNTY CATTLE BARN.
Jan 30, 3:58 AM CSTTSTM WND DMG3 E Gallatin, TNAPPLE BARN BUILDING WITH PARTIAL ROOF MISSING IN CASTALIAN SPRINGS
Jan 30, 3:58 AM CSTTSTM WND DMG6 E Gallatin, TNAPPLE BARN BUILDING WITH PARTIAL ROOF MISSING IN CASTALIAN SPRINGS
Jan 30, 4:01 AM CSTTORNADO4 Wnw Red Boiling Sprin, TNAN NWS STORM SURVEY TEAM HAS CONFIRMED EF0 TORNADO DAMAGE IN NORTHEAST MACON COUNTY ABOUT 7 MILES NORTHEAST OF LAFAYETTE. THE TORNADO TOUCHED DOWN ALONG OWENS RD. JUST NORTH OF HOLLAND RD. AND CONTINUED NORTHEAST FOR 1.5 MILES TO JUST EAST OF JIMTOWN RD. AND S
Jan 30, 4:05 AM CSTTSTM WND DMGLafayette, TNA LOT OF TREES DOWNED ACROSS THE COUNTY.
Jan 30, 4:06 AM CSTTSTM WND DMGLebanon, TNROOF OFF HOUSE AND TREES BLOCKING ROAD AT 600 BLOCK OF CANOE BRANCH ROAD
Jan 30, 4:10 AM CSTTSTM WND DMG10 Nw Carthage, TNA LARGE PORTION OF THE ROOF WAS BLOWN OFF A LOCAL COUNTRY STORE CALLED THE STAGECOACH IN DICKSON SPRINGS. A SMALL STORAGE BARN ALSO COLLAPSED. NUMEROUS TREES DOWN ACROSS THE COUNTY ALSO.
Jan 30, 4:13 AM CSTTSTM WND DMGLebanon, TNTREE ON MOBILE HOME WITH PEOPLE TRAPPED INSIDE ON NORTH DICKERSON CHAPEL ROAD.
Jan 30, 4:25 AM CSTTSTM WND DMG3 E Gallatin, TNROOF OFF BUILDING AND DEBRIS BLOCKING ROAD AT HOMER SCOTT ROAD IN CASTALIAN SPRINGS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 10:07 PM CSTTornado WatchSPC6 hr
Jan 30, 1:46 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WFUS54 KOHX 300935
TOROHX
TNC111-159-165-169-189-301015-
/O.NEW.KOHX.TO.W.0016.130130T0935Z-130130T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
335 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  MACON COUNTY IN MIDDLE TENNESSEE...
  NORTHERN SMITH COUNTY IN MIDDLE TENNESSEE...
  EASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 415 AM CST

* AT 333 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  MULTIPLE TORNADOES WAS LOCATED ALONG A LINE EXTENDING FROM 6 MILES
  NORTHWEST OF WESTMORELAND TO BELINDA CITY. TORNADOES MAY FORM
  RAPIDLY ANYWHERE IN THIS LINE OF STORMS. THE LINE OF STORMS WAS
  MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...HARTSVILLE...LAFAYETTE...CARTHAGE...WESTMORELAND...RED
  BOILING SPRINGS AND SOUTH CARTHAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3662 8580 3622 8587 3617 8653 3666 8639
TIME...MOT...LOC 0935Z 268DEG 45KT 3663 8627 3619 8641

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jan 30, 2:17 AM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Jan 30, 2:17 AM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
217 AM CST WED JAN 30 2013

.DISCUSSION...
ALOT GOING ON AND NOT MUCH TIME FOR DISCUSSION. LINE OF STORMS WITH EMBEDDED
SEVERE STORMS CROSSING TENNESSEE RIVER AT 08Z WILL CONTINUE
EASTWARD THROUGH THE OVERNIGHT HOURS AND INTO WEDNESDAY MORNING.
GRADIENT WINDS OUT AHEAD OF LINE HAVE REACHED 40 TOP 45 MPH IN MID
STATE. LEAD FRONT RIGHT ON THE HEELS OF CONVECTIVE LINE WITH
SECONDARY FRONT BACK OVER MISSOURI DOWN INTO WESTERN ARKANSAS.
MUCH COLDER AIR BEHIND SECOND FRONT.

TEMPS WILL FALL DURING DAY ESPECIALLY DURING THE AFTERNOON AS
SECOND FRONT ROLLS THROUGH. MUCH COLDER TONIGHT WITH TEMPS DOWN
INTO THE 20S WITH SCATTERED LIGHT RAIN OR SNOW SHOWERS. THURSDAY
LOOKS DRY BUT COLD WITH HIGHS IN THE LOWER 40S WITH MID 30S ALONG
THE PLATEAU.

THERE IS A CHANCE FOR LIGHT SNOW THURSDAY NIGHT AS SHORT WAVE
EMBEDDED IN BROAD UPPER TROUGH SWINGS ACROSS THE OHIO AND NORTH
PART OF THE TENNESSEE VALLEY.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      61  28  42  22 / 100  20   0  30
CLARKSVILLE    59  26  44  19 /  60  20   0  30
CROSSVILLE     60  26  35  20 / 100  40   0  40
COLUMBIA       61  28  44  23 /  90  20   0  20
LAWRENCEBURG   61  28  46  26 /  80  10   0  30
WAVERLY        58  26  44  20 /  60  10   0  30

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ011-032>034-065-
066-078>080.

WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ005>010-022>031-
056>064-075-077-093>095.

&&

BOYD
Hazardous weather outlook, Jan 29, 11:06 AM CST, 16 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1106 AM CST TUE JAN 29 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-301715-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1106 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR WESTERN
PARTS OF MIDDLE TENNESSEE TONIGHT...IN AREAS GENERALLY WEST OF A
LINE FROM ADAMS...TO CENTERVILLE...TO WAYNESBORO. DAMAGING
STRAIGHT LINE WINDS...AND ISOLATED TORNADOES...ARE EXPECTED TO
OCCUR WITH A SQUALL LINE AS IT PUSHES ACROSS THE TENNESSEE RIVER
THIS EVENING...AFTER SUNSET.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS OVER THE REMAINDER
OF MIDDLE TENNESSEE TONIGHT.

REMEMBER...TORNADOES ARE HARD TO SEE AT NIGHT...WHICH MAKES THEM
ESPECIALLY DANGEROUS. THEREFORE...YOU SHOULD STAY TUNED TO A RELIABLE
SOURCE OF WEATHER INFORMATION WHEN SEVERE WEATHER MOVES IN...AND
LISTEN FOR ANY SEVERE WEATHER WATCHES OR WARNINGS THAT MIGHT BE
ISSUED FOR YOUR AREA.

A WIND ADVISORY IS IN EFFECT FOR STRONG WINDS THIS AFTERNOON AND
TONIGHT...WITH GUSTS INCREASING FROM 35 MPH THIS AFTERNOON...TO OVER
45 MPH TONIGHT. THESE STRONG WINDS WILL OCCUR EVEN BEFORE THE
THUNDERSTORMS ARRIVE LATER THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS EAST OF
INTERSTATE 65 WEDNESDAY MORNING. IN ADDITION...A WIND ADVISORY
REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY...WITH GUSTY WINDS
CONTINUING EVEN AFTER THE THUNDERSTORMS HAVE PASSED.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT
AND WEDNESDAY MORNING...AS OUR POTENTIAL FOR SEVERE WEATHER DEVELOPS.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Jan 30, 2:48 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
248 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     TSTM WND DMG     DICKSON                 36.08N  87.38W
01/30/2013                   DICKSON            TN   TRAINED SPOTTER

            TREES DOWN ALONG HWY 48 IN DICKSON COUNTY

&&

EVENT NUMBER OHX1300062

TB12
Local storm report, Jan 30, 3:02 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     5 SE HOHENWALD          35.50N  87.50W
01/30/2013                   LEWIS              TN   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
            SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
            ROAD.

&&

EVENT NUMBER OHX1300063

31
Local storm report, Jan 30, 3:03 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
303 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     NON-TSTM WND DMG BIG SANDY               36.23N  88.09W
01/30/2013                   BENTON             TN   LAW ENFORCEMENT

            A FEW TREES AND POWER LINES WERE DOWNED NORTH OF BIG
            SANDY.

0121 AM     NON-TSTM WND DMG ETHRIDGE                35.32N  87.30W
01/30/2013                   LAWRENCE           TN   BROADCAST MEDIA

            TREE DOWN ON MAIN ST NEAR RAILROAD TRACKS IN ETHRIDGE

0135 AM     NON-TSTM WND DMG 7 NW DICKSON            36.15N  87.47W
01/30/2013                   DICKSON            TN   AMATEUR RADIO

            POWER LINES DOWN ON YELLOWCREEK RD AT SKEETERS MARKET.

0144 AM     NON-TSTM WND DMG 5 W NASHVILLE           36.17N  86.87W
01/30/2013                   DAVIDSON           TN   EMERGENCY MNGR

            HALF DOZEN REPORTS OF TREES AND POWER LINES DOWN ACROSS
            WESTERN DAVIDSON COUNTY

0150 AM     NON-TSTM WND DMG 1 SSW NASHVILLE         36.16N  86.79W
01/30/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            POWER LINES DOWN AND SPARKING ARCING AT 21ST AVE NEAR
            BELCOURT AVE.

0151 AM     NON-TSTM WND DMG 4 WNW NASHVILLE         36.19N  86.85W
01/30/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN AT ROBERTSON AVE AND FOUNDRY
            DRIVE

0212 AM     NON-TSTM WND DMG HOHENWALD               35.55N  87.56W
01/30/2013                   LEWIS              TN   AMATEUR RADIO

            TRANSFORMER BLOWN IN OAKDALE AREA NEAR HWY 412

0214 AM     NON-TSTM WND DMG 6 W NASHVILLE           36.17N  86.89W
01/30/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            TREE DOWN ACROSS RIVER ROAD 4 MILES FROM INTERSECTION
            OF CHARLOTTE PIKE. NEAR CHEATHAM COUNTY LINE

0226 AM     NON-TSTM WND DMG 1 NW FRANKLIN           35.94N  86.85W
01/30/2013                   WILLIAMSON         TN   TWITTER

            POWER OUTAGES AT FIELDSTONE FARMS SUBDIVISION NEAR
            FRANKLIN

0227 AM     NON-TSTM WND DMG CENTERVILLE             35.79N  87.45W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            TREES REPORTED ON HOUSE IN CENTERVILLE. NO INJURIES
            REPORTED

0235 AM     TSTM WND DMG     10 W CENTERVILLE        35.79N  87.63W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
            ALSO REPORTED IN THE COBLE COMMUNITY.

0247 AM     TSTM WND DMG     DICKSON                 36.08N  87.38W
01/30/2013                   DICKSON            TN   TRAINED SPOTTER

            TREES DOWN ALONG HWY 48 IN DICKSON COUNTY

0255 AM     TSTM WND DMG     5 SE HOHENWALD          35.50N  87.50W
01/30/2013                   LEWIS              TN   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
            SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
            ROAD.

&&

EVENT NUMBER OHX1300055 OHX1300050 OHX1300052 OHX1300053 OHX1300054
OHX1300056 OHX1300057 OHX1300058 OHX1300059 OHX1300060 OHX1300061
OHX1300062 OHX1300063

31
Local storm report, Jan 30, 3:12 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
312 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     TSTM WND DMG     FAIRVIEW                35.98N  87.12W
01/30/2013                   WILLIAMSON         TN   TRAINED SPOTTER

            NUMEROUS TREES WERE REPORTED DOWN IN FAIRVIEW.

&&

EVENT NUMBER OHX1300064

21
Local storm report, Jan 30, 3:15 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
315 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 AM     TSTM WND DMG     ASHLAND CITY            36.28N  87.06W
01/30/2013                   CHEATHAM           TN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWNED ACROSS THE COUNTY
            WITH ALSO SOME REPORTS OF ROOF DAMAGE ACROSS THE COUNTY
            TOO.

&&

EVENT NUMBER OHX1300065

21
Local storm report, Jan 30, 3:28 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
328 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     10 W CENTERVILLE        35.79N  87.63W
01/30/2013                   HICKMAN            TN   LAW ENFORCEMENT

            AN UPDATE ON DAMAGE IN THE COBLE COMMUNITY. AT LEAST
            THREE HOMES DAMAGED WITH TREES AND POWER LINES BLOCKING
            ROADS INTO THE AREA.

&&

EVENT NUMBER OHX1300066

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 12:56 AM CSTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Stewart49 min
Jan 30, 1:06 AM CSTSevere Thunderstorm WarningOHXBenton, Humphreys39 min
Jan 30, 1:31 AM CSTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart44 min
Jan 30, 1:53 AM CSTTornado WarningOHXBenton, Humphreys, Perry37 min
Jan 30, 2:05 AM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry, Wayne55 min
Jan 30, 2:22 AM CSTTornado WarningOHXDickson, Hickman, Humphreys38 min
Jan 30, 2:23 AM CSTTornado WarningOHXLawrence, Lewis, Perry, Wayne37 min
Jan 30, 2:33 AM CSTTornado WarningOHXDickson, Hickman, Lewis, Perry42 min
Jan 30, 2:40 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Williamson35 min
Jan 30, 2:46 AM CSTSevere Thunderstorm WarningOHXDickson, Giles, Hickman, Lawrence, Lewis, Maury and 2 more44 min
Jan 30, 2:51 AM CSTTornado WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson39 min
Jan 30, 2:53 AM CSTTornado WarningOHXCheatham, Davidson37 min
Jan 30, 2:56 AM CSTTornado WarningOHXHickman, Lewis, Maury34 min
Jan 30, 3:01 AM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 3 more59 min
Jan 30, 3:05 AM CSTTornado WarningOHXRobertson, Sumner25 min
Jan 30, 3:16 AM CSTTornado WarningOHXDavidson, Sumner, Wilson29 min
Jan 30, 3:16 AM CSTTornado WarningOHXMarshall, Maury, Williamson44 min
Jan 30, 3:26 AM CSTSevere Thunderstorm WarningOHXBedford, Coffee, Giles, Lawrence, Marshall, Maury and 2 more64 min
Jan 30, 3:27 AM CSTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson33 min
Jan 30, 3:44 AM CSTSevere Thunderstorm WarningOHXCannon, Clay, DeKalb, Jackson, Macon, Putnam and 5 more61 min
Jan 30, 3:46 AM CSTTornado WarningOHXBedford, Marshall, Rutherford, Williamson29 min
Jan 30, 3:53 AM CSTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson37 min
Jan 30, 3:56 AM CSTTornado WarningOHXBedford, Giles, Marshall, Maury34 min
Jan 30, 4:09 AM CSTTornado WarningOHXClay, Jackson, Overton36 min
Jan 30, 4:16 AM CSTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren29 min
Jan 30, 4:28 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Grundy, Lawrence and 5 more62 min
Jan 30, 4:33 AM CSTTornado WarningOHXCannon, DeKalb, Jackson, Overton, Putnam, Smith and 1 more27 min
Jan 30, 4:42 AM CSTSevere Thunderstorm WarningOHXClay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more78 min
Jan 30, 4:42 AM CSTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren48 min
Jan 30, 4:43 AM CSTTornado WarningOHXBedford, Coffee, Grundy, Marshall47 min
Jan 30, 5:24 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Cumberland, Grundy, Rutherford and 3 more66 min
Jan 30, 5:30 AM CSTTornado WarningOHXCannon, Coffee, Grundy, Van Buren, Warren45 min
Jan 30, 5:57 AM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White63 min

Nearby

Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.